# SDR IXXA20140506007

- Difficulty date: May 4, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 54,580 hours, 23,220 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT ATTENDANT SEAT R4 LED INDICATING LIGHT INOPERABLE.  IAW AMM 25-64-00 FLASHLIGHT BATTERY WAS R & R.  OPERATIONAL CHECK SATISFACTORY.
